# SDR ASAA2016030915847

- Difficulty date: March 9, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 29,340 hours, 8,930 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Warning Light
- Condition: False Activation
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU BLUE MAINTENANCE LIGHT ILLUMINATED ON APU START AFTER LANDING.  ACFT GROUNDED. ACCOMPLISHED APU BITE, OIL LEVEL FULL, NO FAULTS NOTED, NO FAULTS IN HISTORY. OPERATED APU, GENERATORS, AND AIR CONDITIONING. APU OPS NORMAL.  BLUE MAINTENANCE LIGHT IS A NUISANCE FAULT.  APU OK FOR CONTINUED SERVICE.
